# SDR UPS07M49399

- Difficulty date: January 16, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING O/B FLAP, I/B AFT HINGE FOUND PIVOT POINT BUSHINGS 2EA CORRODED.  RIGHT AFT O/B FLAP I/B HINGE PIVOT POINT BUSHINGS REMOVED PER BSOPM 20-20 -7 R56.  RIGHT AFT O/B FLAP I/B HINGE PIVOT BORE & SPOTFACE CORROSION REMOVED & FOUND EXCEED LIMIT PER CMM57-52-04 PG 621-622.  FPI CUTOUT IAW DAC NDT SPM R12 PT 8 ON REWORKED AREA & FOUND NO CRACK & NO CORROSION EVIDENT.  BUSHINGS FAB & INSTALLED PER EN 1082-07.
